Discussions that mention lyrica

Back Problems board


:confused: Well I talked to the physiatrist today. He said that the nerves at L5-S1 are now severely damaged as well. I knew that just by the way the EMG went. Anyway, he wants to increase the Lyrica to 450 mg a day,and for me to continue with PT for the time being, until I see him this coming Thursday. My back is killing me, my legs hurt and so do my feet. I am still not sleeping at night........I am whining in case you can't tell.......sigh
I am going to be very unhappy if it comes down to another surgery, especially since I re-read the last CT and MRI from just before the surgery which clearly states that there is a herniation at L5-S1.
He said that we will discuss what to do next when I see him. I predict ESI's, more PT which has been a complete bust in my opinion. I've been going now since 3 weeks since the fusion ( 9 weeks x 2 x a week) and so far I barely am able to tolerate the TENS unit on my back for 15 minutes. Nothing is done for the foot drop, which is now a complete foot drop instead of the moderate one I had before the fusion. I am now the not so happy owner of an ankle/foot orthotic that I have to wear in order to walk without falling all over myself, literally.:eek:
I am frustrated and a bit ticked off at the moment about it all and worse yet, I don't know what to do about it at this point. I am considering making an appointment with my OSS and requesting another MRI or CT scan to find out what the heck is going on with L5-S1.
This is NOT how it was supposed to go after the fusion........